The Riesz energy of the $N$th roots of unity: an asymptotic expansion for large $N$

Johann Brauchart, Douglas P. Hardin, Edward B. Saff

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)621-633
JournalThe bulletin of the London Mathematical Society
Volume41
Issue number4
DOIs
Publication statusPublished - 2009

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this